# SDR JJBA201908074001

- Difficulty date: August 4, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 31,223 hours, 20,570 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Sparks
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING E1 START SPARKS/FLAMES REPORTED COMING FROM BOTTOM/FRONT OF ENGINE BY OUTER AIRCRAFT. NO INDICATIONS NOTED IN COCKPIT. FOUND E1 ATS DAMAGED AND NR 1 ENGINE FIRE BOTTLE EXTINGUISHED. R&R E1 ATS. OPS CHECK SAT. R&R E1 FIRE BOTTLE. OPS CHECK SAT. PERFORMED ENGINE GROUND RUN UP. OPS CHECK SAT. NO SPARKS OR FLAMES NOTED. NO DEFECTS NOTED. PERFORMED FLUSH OF THE INTERNAL SURFACES OF THE ENGINE. OPS CHECK SAT. NO DEFECTS NOTED.
